RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Nachr., 2015, Volume 288, Issue 8, Pages 877–897 (Mi matna1)  

This article is cited in 3 scientific papers (total in 3 papers)

A duality principle in weighted Sobolev spaces on the real line

Simon P. Evesona, Vladimir D. Stepanovbc, Elena P. Ushakovad

a Department of Mathematics, University of York, Heslington, York, United Kingdom
b Department of Mathematical Analysis and Function Theory, Peoples Friendship University of Russia, Moscow, Russia
c Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
d Computing Center of Far Eastern Branch of Russian Academy of Sciences, Khabarovsk, Russia

Funding Agency Grant Number
Russian Science Foundation 14-11-00443
European Commission IEF-2009-252784


DOI: https://doi.org/10.1002/mana.201400019


Bibliographic databases:

Received: 15.01.2014
Revised: 04.11.2014
Accepted:07.11.2014
Language:

Linking options:
  • http://mi.mathnet.ru/eng/matna1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “Hardy–Steklov Integral Operators”, Proc. Steklov Inst. Math., 300, suppl. 2 (2018), 1–112  mathnet  crossref  crossref  zmath  isi  elib
    2. V. D. Stepanov, E. P. Ushakova, “Hardy–Steklov Operators and the Duality Principle in Weighted First-Order Sobolev Spaces on the Real Axis”, Math. Notes, 105:1 (2019), 91–103  mathnet  crossref  crossref  mathscinet  isi  elib
    3. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “Characterization of the function spaces associated with weighted Sobolev spaces of the first order on the real line”, Russian Math. Surveys, 74:6 (2019), 1075–1115  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021